# SDR SWAA2021032649661

- Difficulty date: February 17, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFLECTOR BEAM PANEL RH T/E BETWEEN SPOILER #7 AND #8 ;BOTTOM BRACKET SUPPORT IS CRACKED. / REMOVED AND INSTALLED NEW BRACKET SUPPORT AT DEFLECTOR BEAM PANEL R/H T/E BETWEEN SPOILER #7 AND #8 BOTTOM IAW B737-700 SRM # 51-40-02-0G-0.
